Skip Navigation
Skip to contents

ACC : Acute and Critical Care

OPEN ACCESS
SEARCH
Search

Articles

Page Path
HOME > Acute Crit Care > Volume 27(3); 2012 > Article
Case Report A Case of Anaphylactoid Reaction to Gadolinium Contrast Media and Propranolol Complicated with Acute Respiratory Distress Syndrome (ARDS): A Case Report
Jung Hyun Kim, Kyung Ho Kim, Hye Cheol Jeong, Eun Kyung Kim, Ji Hyun Lee

DOI: https://doi.org/10.4266/kjccm.2012.27.3.187
Division of Respiratory and Critical Care Medicine, Department of Internal Medicine, CHA Bundang Medical Center, CHA University, Seongnam, Korea. plmjhlee@cha.ac.kr
  • 2,680 Views
  • 50 Download
  • 1 Crossref
  • 0 Scopus

Citations

Citations to this article as recorded by  Crossref logo
  • Acute Respiratory Distress Syndrome Due to Gadolinium Administration
    Nidhi Gupta, John Davidson, Alex Li
    Journal of the Intensive Care Society.2013; 14(2): 159.     CrossRef

ACC : Acute and Critical Care